Article review: Two-dimensional hierarchies of proper languages of lexicalized FRR-automata / by M. Platek, F. Otto and F. Mraz. - Information and Computation, vol. 207 (2009) 11, pp. 1300-1314

Share/Save/Bookmark

Asveld, Peter R.J. (2011) Article review: Two-dimensional hierarchies of proper languages of lexicalized FRR-automata / by M. Platek, F. Otto and F. Mraz. - Information and Computation, vol. 207 (2009) 11, pp. 1300-1314. Mathematical Reviews (MR2566). ISSN 0025-5629

[img] PDF
Restricted to UT campus only
: Request a copy
33kB
Item Type:Article
Copyright:© 2011 American Mathematical Society
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/77382
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page